# SDR DALA2021080504462

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,005 hours, 38,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 L4 DOOR GIRT BAR FAILS CHECK. REF. NR 3. CORRECTIVE ACTION: GIRT BAR CHANGED ON NR 3. REMOVED AND INSTALLED GIRT BAR REF B757 AMM 25-66, ADJUSTED AND TESTED REF B757 AMM 52-11. (1898105)
